# SDR UPS00434124

- Difficulty date: August 2, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CONTROL CABIN INTERCOSTAL IS CRACKED AT BS 360 - 380 BETWEEN STR 1 AND 2 RT.  CRACKED INTERCOSTAL REMOVED AND NEW INTERCOSTAL FABRICATED AND FITTED IAW SRM 51-30-02.
